# SDR 2013FA0000573

- Difficulty date: September 19, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Aircraft: N5416U
- Make and model: Cessna T210N
- Aircraft serial: 21064890
- Aircraft time: 8,075 hours, 10,690 cycles
- Engine: Cont IO550L
- Engine time: 1,080 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 12605581
- Condition: Broken
- Location: Zone 100
- Part time: 8,075 hours, 10,690 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI PILOT WAS ATTEMPTING TO CENTER THE NOSE WHEEL FOR RUN-UP PRIOR TO TAKE-OFF. WHEN PILOT PUSHED LEFT RUDDER PEDAL A LOUD POP WAS HEARD FOLLOWED BY THE LEFT PEDAL GOING LIMP. CO-PILOT STILL HAD FULL CONTROL ON HIS SIDE. CO-PILOT THEN TAXIED BACK TO RAMP AND SHUT DOWN AIRCRAFT. DURING INVESTIGATION IT WAS FOUND THAT THE LEFT PILOT SIDE RUDDER CONTROL TUBE HAD SNAPPED OFF AT THE WELD AND WAS NO LONGER CONNECTED.
